# SDR MALA975523

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- Engine: Ge CT75A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Decu
- Part number: SOCN6071T20P16
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2919 - DURING CLIMB, LEFT PROP RPM GAUGE INOP.  MAINTENANCE REPLACED THE LEFT DECU.  OPS CHECK GOOD.  (M)
